# SDR ASAA2022122741296

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 3,409 hours, 980 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FMC DISAGREE DISPLAYED ON BOTH ND DISPLAYS. GROUNDED - YES. RESET FMC ON CDU PER B737-9 IFIM 34-61-00-810-918.
